# SDR CALA2016050200278

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM STATION 365, RBL 10", EVIDENCE OF CORROSION.  REMOVED CORROSION AT FLOORBEAM FOUND OUT OF LIMITS IAW SRM 53-00-01 & 51-10-02.  CUT UPPER T CAP FROM LBL 9" TO RBL 35" & INSTALLED FLOORBEAM UPPER CHORD IAW SRM 53-00-51 FIG 201.
